Acta Mathematica, 1978

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this year (8 articles)

Volume 142, Issue 1

[1] Micro-hyperbolic systems

M. Kashiwara Massachusetts Institute of Technology, Cambridge, Mass., USA P. Schapira Université Paris-Nord, Villetaneuse, France

TBD mathscidoc:1701.331541

Acta Mathematica, 142, (1), 1-55, 1977.11
[ Download ] [ 2017-01-08 20:32:47 uploaded by actaadmin ] [ 666 downloads ] [ 0 comments ] [ Cited by 57 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] An elementary method in the study of nonnegative curvature

H. Wu University of California, Berkeley, Ca., USA

TBD mathscidoc:1701.331542

Acta Mathematica, 142, (1), 57-78, 1977.5
[ Download ] [ 2017-01-08 20:32:48 uploaded by actaadmin ] [ 895 downloads ] [ 0 comments ] [ Cited by 51 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Subellipticity of the $$\bar \partial$$ -Neumann problem on pseudo-convex domains: Sufficient conditionsproblem on pseudo-convex domains: Sufficient conditions

J. J. Kohn Princeton University, Princeton, N.J., USA

TBD mathscidoc:1701.331543

Acta Mathematica, 142, (1), 79-122, 1978.5
[ Download ] [ 2017-01-08 20:32:48 uploaded by actaadmin ] [ 664 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] On the classification of homeomorphisms of 2-manifolds and the classification of 3-manifolds

Geoffrey Hemion University of Bielefeld, Federal Republic of Germany

TBD mathscidoc:1701.331544

Acta Mathematica, 142, (1), 123-155, 1978.3
[ Download ] [ 2017-01-08 20:32:48 uploaded by actaadmin ] [ 675 downloads ] [ 0 comments ] [ Cited by 47 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Riemannian geometry as determined by the volumes of small geodesic balls

A. Gray University of Maryland, College Park, Maryland, USA L. Vanhecke Katholieke Universiteit Leuven, Leuven, Belgium

TBD mathscidoc:1701.331545

Acta Mathematica, 142, (1), 157-198, 1978.5
[ Download ] [ 2017-01-08 20:32:48 uploaded by actaadmin ] [ 990 downloads ] [ 0 comments ] [ Cited by 86 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Analytic functions with finite dirichlet integrals on Riemann surfaces

Makoto Sakai Hiroshima University, Hiroshima, Japan

TBD mathscidoc:1701.331546

Acta Mathematica, 142, (1), 199-220, 1977.7
[ Download ] [ 2017-01-08 20:32:48 uploaded by actaadmin ] [ 340 downloads ] [ 0 comments ] [ Cited by 9 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Quadratic differentials and foliations

John Hubbard Department of Mathematics, Cornell University Howard Masur Department of Mathematics, University of Illinois at Chicago Circle

TBD mathscidoc:1701.331547

Acta Mathematica, 142, (1), 221-274, 1978.7
[ Download ] [ 2017-01-08 20:32:48 uploaded by actaadmin ] [ 543 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Harmonic estimation in certain slit regions and a theorem of Beurling and Malliavin

Paul Koosis University of California, Los Angeles, Calif, USA

TBD mathscidoc:1701.331548

Acta Mathematica, 142, (1), 275-304, 1978.8
[ Download ] [ 2017-01-08 20:32:48 uploaded by actaadmin ] [ 334 downloads ] [ 0 comments ] [ Cited by 10 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved